# SDR ABXA9700713

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47781
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: SS0957000321
- Condition: Cracked
- Location: Ws 509.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE INSPECTION, FOUND THE OUTBOARD LEFT WING LEADING EDGE RIB AT SLAT TRACK NR 10 CRACKED.  REMOVED AND REPLACED LEADING EDGE RIB IAW DC-9 SRM CHAPTERS 51-30-2 AND 51-30-5.
